Pacific Journal of Mathematics

Mapping spaces and cs-networks.

J. A. Guthrie

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 465-471.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945879

Mathematical Reviews number (MathSciNet)
MR0339058

Zentralblatt MATH identifier
0262.54023

Subjects
Primary: 54C35: Function spaces [See also 46Exx, 58D15]

Citation

Guthrie, J. A. Mapping spaces and cs-networks. Pacific J. Math. 47 (1973), no. 2, 465--471. https://projecteuclid.org/euclid.pjm/1102945879


Export citation

References

  • [1] J. A. Guthrie, A characterizationof Xo-spaces, Gen. Topology Appl., 1 (1971), 105-110.
  • [2] E. A. Michael, Xo-spaces, J. Math. Mech., 15 (1966), 983-1002.
  • [3] E. A. Michael, Research problem 11, Bull. Amer. Math. Soc,76 (1970),975.
  • [4] E. A. Michael,A quintuple quotient quest, Gen. Topology Appl., 2 (1972), 91-138.
  • [5] P. O'Meara, On paracompactness in function spaces with the compact-opentopology, Proc. Amer. Math. Soc,29 (1971), 183-189.
  • [6] N. E. Steenrod, A convenient category of topological spaces, Michigan Math. J., 14 (1967), 133-152.
  • [7] O. Wyler, Convenient categories for topology, to appear.